MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Catalog Number 1758SI12
Medical Device Problem Codes Material Puncture/Hole (1504); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the foley catheter was placed after orthopedic surgery.Postoperative observation showed no increase in urine output, so when they removed the tape securing the catheter to check for twisting, the catheter slipped out smoothly.The balloon was deflated.It was leaked from the balloon.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event has been confirmed manufacturing related and is being investigated by capas 12866756 & 12474528.Visual evaluation of the photo samples notes one opened (without original packaging), used silicone foley catheter with syringe.Verified material number 2758j12 and manufacturing lot number nghw3765.The third photo provides an enlarged view of the catheter balloon, confirming the presence of a rupture.Received 1 all-silicone foley catheter with sample port connector and syringe.Verified material number 2758j12 and manufacturing lot number nghw3765.Visual inspection noted the balloon had ruptured measured 0.2610in.This is out of specification per inspection procedure (b)(4) which states, "catheter leaks, valve leaks, balloon perforation, lumen to lumen, prematurely deflated and dislodged balloon are not allowed, and must inflate and deflate with the use of a syringe." risk review, labeling review, and dhr review are not required as the event is being investigated per capas 12866756 & 12474528.Refer to capa 12866756 & 12474528 for further details.Correction: d, f, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23604468
Report Number1018233-2025-10396
Device Sequence Number9204165
Product Code MJC
UDI-Device Identifier00801741025204
UDI-Public(01)00801741025204(11)231115(17)281112(10)NGHW3765
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K984136
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1758SI12
Device Lot NumberNGHW3765
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date03/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown